Translator Disclaimer
Spring 2010 A linear-time algorithm to compute geodesics in solvable Baumslag–Solitar groups
Murray Elder
Illinois J. Math. 54(1): 109-128 (Spring 2010). DOI: 10.1215/ijm/1299679740

Abstract

We present an algorithm to convert a word of length $n$ in the standard generators of the solvable Baumslag–Solitar group $\operatorname{BS}(1,p)$ into a geodesic word, which runs in linear time and $O(n\log n)$ space on a random access machine.

Citation

Download Citation

Murray Elder. "A linear-time algorithm to compute geodesics in solvable Baumslag–Solitar groups." Illinois J. Math. 54 (1) 109 - 128, Spring 2010. https://doi.org/10.1215/ijm/1299679740

Information

Published: Spring 2010
First available in Project Euclid: 9 March 2011

zbMATH: 1234.20048
MathSciNet: MR2776987
Digital Object Identifier: 10.1215/ijm/1299679740

Subjects:
Primary: 20F65
Secondary: 68Q25

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.54 • No. 1 • Spring 2010
Back to Top